A systematic approach for embedding of Hamiltonian cycles through a prescribed edge in locally twisted cubes

被引:6
|
作者
Lai, Chia-Jui [1 ]
Chen, Jheng-Cheng [1 ]
Tsai, Chang-Hsiung [1 ]
机构
[1] Natl Dong Hwa Univ, Dept Comp Sci & Informat Engn, Shoufeng 97401, Hualien, Taiwan
关键词
Interconnection network; Hamiltonian cycle; Cycle embedding; Gray code; Locally twisted cube; FAULT-TOLERANT HAMILTONICITY; AUGMENTED CUBES; PANCYCLICITY; HYPERCUBES; GRAPHS; MODEL;
D O I
10.1016/j.ins.2014.08.019
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
The locally twisted cube interconnection network has been recognized as an attractive alternative to the hypercube network. Previously, the locally twisted cube has been shown to contain a Hamiltonian cycle. The main contribution of this paper is to provide the necessary and sufficient conditions for determining a characterization of permutations of link dimensions constructing Hamiltonian cycles in a locally twisted cube. For those permutations, we propose a linear algorithm for finding a Hamiltonian cycle through a given edge. As a result, we obtain a lower bound for the number of Hamiltonian cycles through a given edge in an n-dimensional locally twisted cube. (C) 2014 Elsevier Inc. All rights reserved.
引用
收藏
页码:1 / 7
页数:7
相关论文
共 50 条
  • [1] Hamiltonian Cycles Passing Through Prescribed Edges in Locally Twisted Cubes
    Cheng, Dongqin
    [J]. JOURNAL OF INTERCONNECTION NETWORKS, 2022, 22 (02)
  • [3] Embedding Three Edge-Disjoint Hamiltonian Cycles into Locally Twisted Cubes
    Pai, Kung-jui
    [J]. COMPUTING AND COMBINATORICS (COCOON 2021), 2021, 13025 : 367 - 374
  • [4] Embedding mutually edge-disjoint cycles into locally twisted cubes
    Cheng, Dongqin
    [J]. THEORETICAL COMPUTER SCIENCE, 2022, 929 : 11 - 17
  • [5] Fault-tolerant hamiltonian cycles and paths embedding into locally exchanged twisted cubes
    Fan, Weibei
    Fan, Jianxi
    Han, Zhijie
    Li, Peng
    Zhang, Yujie
    Wang, Ruchuan
    [J]. FRONTIERS OF COMPUTER SCIENCE, 2021, 15 (03)
  • [6] Fault-tolerant hamiltonian cycles and paths embedding into locally exchanged twisted cubes
    Weibei Fan
    Jianxi Fan
    Zhijie Han
    Peng Li
    Yujie Zhang
    Ruchuan Wang
    [J]. Frontiers of Computer Science, 2021, 15
  • [7] Fault-tolerant hamiltonian cycles and paths embedding into locally exchanged twisted cubes
    Weibei FAN
    Jianxi FAN
    Zhijie HAN
    Peng LI
    Yujie ZHANG
    Ruchuan WANG
    [J]. Frontiers of Computer Science, 2021, (03) : 26 - 41
  • [8] Embedding of cycles in twisted cubes with edge-pancyclic
    Fan, Jianxi
    Jia, Xiaohua
    Lin, Xiaola
    [J]. ALGORITHMICA, 2008, 51 (03) : 264 - 282
  • [9] Embedding of Cycles in Twisted Cubes with Edge-Pancyclic
    Jianxi Fan
    Xiaohua Jia
    Xiaola Lin
    [J]. Algorithmica, 2008, 51 : 264 - 282
  • [10] Fault-free Hamiltonian cycles in locally twisted cubes under conditional edge faults
    Hsieh, Sun-Yuan
    Wu, Chang-Yu
    Lee, Chia-Wei
    [J]. 2007 INTERNATIONAL CONFERENCE ON PARALLEL AND DISTRIBUTED SYSTEMS, VOLS 1 AND 2, 2007, : 177 - 184